# SDR SWAA95286

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Hyd Pumps
- Part number: 623337
- Condition: Malfunctioned
- Location: Lt/Rt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, NUMBER 1 AND 2 ENGINE HYDRAULIC PUMPS INDICATED LOW PRESSURE, 'A' SYSTEM QUANTITY DISPLAYED ZERO.  AIRCRAFT RETURNED TO SAT AND MADE AN UNEVENTFUL LANDING.  AFTER LANDING, SYSTEM 'A' INDICATED 1.5 GAL AND BEFORE REACHING GATE, INDICATED 2.5 GAL.  FOUND O-RING RUPTURED ON NR 2 'A' SYSTEM PRESSURE SWITCH.  REMOVED AND REPLACED BOTH ENGINE DRIVEN PUMPS, LOW PRESSURE SWITCH, CASE DRAIN FILTERS, AND SYSTEM 'A' FILTER.  OP/PRESSURE CHECKED SYSTEM PER BOEING MM, NR 1 PUMP S/N MX398721 AND NR 2, MX369280.
